# SDR USAA011348

- Difficulty date: October 2, 2001
- Submitted: November 20, 2001
- Operation: Air carrier
- Aircraft: N265AU
- Make and model: Boeing 737201
- Aircraft serial: 22962
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Damaged
- Location: Fuselage
- Part time: 48,384 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND DAMAGED TEAR STRAP 8.9 INCHES, STATION 500 STRINGER 24L TO S25L.  INSTALLED DOUBLER AND TRIPLER.  (M)
